Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: S. H. Gould
Title: Variational methods for eigenvalue problems
Additional book information Mathematical Expositions, no. 10, University of Toronto Press, Toronto, 1957. 14+179 pp. $8.75.

Review Information

Reviewer: William F. Donoghue, Jr.
Journal: Bull. Amer. Math. Soc. 64 (1958), 111-112
PII: S 0002-9904(1958)10181-0

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia